MAUDE Adverse Event Report: K2M, Inc. CASCADIA AN Lordotic-Oblique Inserter 10 mm; Intervertebral Fusion Device With Bone Graft, Lumbar

K2M, Inc. CASCADIA AN Lordotic-Oblique Inserter 10 mm; Intervertebral Fusion Device With Bone Graft, Lumbar
Catalog Number 6101-90167
Medical Device Problem Codes Fracture (1260); Difficult to Remove (1528)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/29/2026
Type of Reportable Event Malfunction
Event or Problem Description
A health professional reported that the tip of a cascadia an lordotic-oblique inserter fractured intra-operatively and was difficult to disassemble from an interbody.The procedure was completed successfully with a 15 minute surgical delay.No adverse consequences were reported.Inspection of additional returned products indicates that the tip of a second cascadia lordotic oblique inserter fractured and was difficult to disassemble from an interbody, and that the threading of one cascadia lordotic-oblique interbody was deformed.This report captures the second fractured inserter.

Brand Name
CASCADIA AN Lordotic-Oblique Inserter 10 mm
Common Device Name
Intervertebral Fusion Device With Bone Graft, Lumbar
Manufacturer (Section D)
K2M, Inc.
600 hope pkwy
leesburg VA 20175
Manufacturer (Section G)
K2M, Inc.
600 hope pkwy se
leesburg VA 20175
Manufacturer Contact
catherine devarenne
2 pearl court
allendale, NJ 07401
+1(201)760-8000
MDR Report Key50182169
Report Number3004774118-2026-00219
Device Sequence Number9860529
Product Code MAX
UDI-Device Identifier10888857270107
UDI-Public10888857270107
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K160547
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number6101-90167
Device Lot NumberNDXN
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/09/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/09/2026
Initial Report FDA Received Date08/07/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/07/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown